Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Stomach Inflammation Caused From MS?

Has Anyone Had Stomach Inflammation Caused From MS?

My Dr told me it is rare. I was wandering.

A MyMSTeam Member said:

Cause constipation? Probiotics are meant to help with constipation! Probiotics help my gut in so many ways. Keeping me regular is one of them . They are a life saver!! My gastrounalogist Dr is the one who told me to start taking them back in 2014. Thank you Dr. 😊

posted 6 months ago
A MyMSTeam Member said:

When I don't take my probiotics I feel it! My gut feels awful without them. And when I buy the real cheap ones, I suffer for it. It's a nessesary expense for sure!!

posted 6 months ago
A MyMSTeam Member said:

My body has inflammation all over. It makes sense that I have it in my stomach. With probiotic and meds and watching my diet I'm fairly good now.

posted 6 months ago
A MyMSTeam Member said:

No so far no stomach problems I did have heartburn really bad where I was throwing up hot liquid couldn’t keep food down this was before I was diagnosed with MS I’m taking 40 milligrams Prilosec daily solved that problem I take 400 milligrams modinifil for MS every morning sometimes it get headache but no stomach problems my neurologist told me this pill has the least side effects it’s working okay for me right now I was on 200 then it wasn’t helping me as much so he raised the dosage it helps me with walking and keeping me from constantly falling asleep I also take 40 milligrams Celexa for depression and anxiety other pills too but those are my main ones my neurologist told me it showed I had MS for years just stayed in remission til I was old anyway I pray for you as I do all who have this disease I’d be crying all the time if not for my 2 main pills my faith in God has gotten so much stronger since MS I do think it’s harder for you I do have to take lot prescription eye drops because MS has effect my eyes in bad way macular degeneration my e-mail (Email address can only be seen by the question and answer creators) feel free to text me or send me email anytime you’re wanting to just talk just keep believing in God and trust him praying does work 🤗🤗🙏🙏

posted 6 months ago
A MyMSTeam Member said:

It is also a common side effect from a lot of medications that people with MS could be taking . . . your doctor can help you figure out if that is happening. I hope you feel better

posted 6 months ago
Learn about how MS can impact cognitive functioning. Read more >
Already a Member? Log in